# SDR AALA202511030755

- Difficulty date: October 29, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 66,672 hours, 40,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5348008225200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1.5" CRACK AT FRAME 68, STRINGER 22R. MAINTENANCE CUT OUT WEB AND INSTALLED NESTED FITTING IAW EA 369221 & DRAWING R3534222.
